# SDR DALA2021110206750

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 7,423 hours, 829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 CEILING EMERGENCY LIGHT INOP AT R3 DOOR. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSY AT R3 DOOR PER A330 AMM 33-51. (8333061)
